# SDR REXA2021052800385

- Difficulty date: May 19, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: CN6244212202
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR THRUST-REVERSER HINGE LINE FAIRING 443BT IS BROKEN OFF.  REMOVED AND REPLACED SUPPORT BRACKET IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-01-001-001-A01.
